Produits en promotion
All sale products

Paracetamol Eg 1000mg Comp Pell 120

EUROGENERICS

.

-10% €10.47
Prix Selfpharma: €9.42
(tax incl.)
€9.42 (tax excl.)
instock
You can order: 3 quantity of this product
"-//W3C//DTD HTML 4.0 Transitional//EN\" \"http://www.w3.org/TR/REC-html40/loose.dtd\">

Paracetamol EG contains paracetamol, which belongs to the class of medications called analgesics (pain relievers). Paracetamol EG is used to relieve mild to moderate pain and to reduce fever.

Paracetamol EG may be used to relieve headache, toothache, menstrual pain, muscle pain, and fever related to cooling.

Contra-indications:

Never take Paracetamol EG if you are allergic (hypersensitive) to paracetamol or any of the other components contained in Paracetamol EG.

Adults and adolescents (> 50 kg)

  • Usual dosage: 500 mg to 1000 mg every 4 to 6 hours
  • Maximum dose: 1 g per dose and 3 g per day

Children 20 kg and 50 kg

  • Recommended dose: 15 mg/kg every 6 hours or 10 mg/kg every 4 hours

Mode of administration

  • Minimum 4 h. between 2 doses.
  • The active substance is paracetamol. Each film-coated tablet contains 1000 mg of paracetamol.
  • The other ingredients are: - tablet core: pregelatinized corn starch, hydroxypropyl cellulose, talc and magnesium stearate - film-coating: polyvinyl alcohol, macrogol 3350 and talc.

Be the first to write your review !

Customers who bought this product also bought: